I’m not sure I need to go up to 100 mg Zoloft…I’ve felt so wonderful lately. And I don’t know w h a t is causing me these side effects, but I’ve dealt with trembling in the evenings mixed with crazy restlessness all evening and night. Luckily I am not getting the hunger pangs now (thanks @everhopeful ). It could be the Abilify since I just started that. But if I’m still having these side effects from 2 mg should I really be jumping to 5 mg? Why did she decide to go to 5 all of a sudden? She seemed firm on the dosage changes too when I saw her.
I think she wanted to start weaning me off the Ativan this time but I was very wary of doing that when I’m going to be upping my doses on two medications at the same time…Ativan has sort of become a safety net for me. I know if anything gets too crazy I can take it. She gave me my prescriptions for 30 days this time. After that she says we are definitely dropping my Ativan dose and then eventually going off entirely. Hope the process isn’t very stressful. I’ll have been on it for almost 2 months by then.
Anyways. That’s what’s up with me. I’m nervous about the increased doses guys. More so the Abilify than the Zoloft because I think it’s been the one giving me gross side effects.